Follow
Piotr Gwiazda
Piotr Gwiazda
Professor of Institute of Mathematics of Polish Academy of Sciences
Verified email at mimuw.edu.pl
Title
Cited by
Cited by
Year
On unsteady flows of implicitly constituted incompressible fluids
M Bulicek, P Gwiazda, J Málek, A Swierczewska-Gwiazda
SIAM Journal on Mathematical Analysis 44 (4), 2756-2801, 2012
1262012
Dissipative measure-valued solutions to the compressible Navier–Stokes system
E Feireisl, P Gwiazda, A ¦wierczewska-Gwiazda, E Wiedemann
Calculus of Variations and Partial Differential Equations 55 (6), 141, 2016
1062016
A nonlinear structured population model: Lipschitz continuity of measure-valued solutions with respect to model ingredients
P Gwiazda, T Lorenz, A Marciniak-Czochra
Journal of Differential Equations 248 (11), 2703-2735, 2010
1022010
On non-Newtonian fluids with a property of rapid thickening under different stimulus
P Gwiazda, A ¦wierczewska-Gwiazda
Mathematical Models and Methods in Applied Sciences 18 (07), 1073-1092, 2008
982008
Structured populations, cell growth and measure valued balance laws
JA Carrillo, RM Colombo, P Gwiazda, A Ulikowska
Journal of Differential Equations 252 (4), 3245-3277, 2012
972012
Gossez's approximation theorems in Musielak–Orlicz–Sobolev spaces
Y Ahmida, I Chlebicka, P Gwiazda, A Youssfi
Journal of Functional Analysis 275 (9), 2538-2571, 2018
962018
Regularity and energy conservation for the compressible Euler equations
E Feireisl, P Gwiazda, A ¦wierczewska-Gwiazda, E Wiedemann
Archive for Rational Mechanics and Analysis 223, 1375-1395, 2017
962017
Weak-strong uniqueness for measure-valued solutions of some compressible fluid models
P Gwiazda, A ¦wierczewska-Gwiazda, E Wiedemann
Nonlinearity 28 (11), 3873, 2015
952015
Existence of renormalized solutions to elliptic equation in Musielak–Orlicz space
P Gwiazda, I Skrzypczak, A Zatorska-Goldstein
Journal of Differential Equations 264 (1), 341-377, 2018
792018
Renormalized solutions of nonlinear elliptic problems in generalized Orlicz spaces
P Gwiazda, P Wittbold, A Wróblewska, A Zimmermann
Journal of Differential Equations 253 (2), 635-666, 2012
77*2012
Monotonicity methods in generalized Orlicz spaces for a class of non‐Newtonian fluids
P Gwiazda, A ¦wierczewska‐Gwiazda, A Wróblewska
Mathematical methods in the applied sciences 33 (2), 125-137, 2010
712010
On steady flows of incompressible fluids with implicit power-law-like rheology
M Bulíèek, P Gwiazda, J Málek, A ¦wierczewska-Gwiazda
Walter de Gruyter GmbH & Co. KG 2 (2), 109-136, 2009
662009
Structured population equations in metric spaces
P Gwiazda, A Marciniak-Czochra
Journal of Hyperbolic Differential Equations 7 (04), 733-773, 2010
572010
Partial differential equations in anisotropic Musielak-Orlicz spaces
I Chlebicka, P Gwiazda, A ¦wierczewska-Gwiazda, ...
Springer, 2021
562021
A two-species hyperbolic–parabolic model of tissue growth
P Gwiazda, B Perthame, A ¦wierczewska-Gwiazda
Communications in Partial Differential Equations 44 (12), 1605-1618, 2019
482019
Renormalized solutions to nonlinear parabolic problems in generalized Musielak–Orlicz spaces
P Gwiazda, P Wittbold, A Wróblewska-Kamiñska, A Zimmermann
Nonlinear Analysis: Theory, Methods & Applications 129, 1-36, 2015
472015
On flows of fluid described by an implicit constitutive equation characterized by a maximal monotone graph
M Bulícek, P Gwiazda, J Málek, KR Rajagopal, A Swierczewska-Gwiazda
Mathematical aspects of fluid mechanics, 23-51, 2012
422012
Mass concentration in a nonlocal model of clonal selection
JE Busse, P Gwiazda, A Marciniak-Czochra
Journal of mathematical biology 73, 1001-1033, 2016
412016
On steady non-Newtonian fluids with growth conditions in generalized Orlicz spaces
P Gwiazda, A ¦wierczewska-Gwiazda
412008
Models of discrete and continuous cell differentiation in the framework of transport equation
P Gwiazda, G Jamroz, A Marciniak-Czochra
SIAM Journal on Mathematical Analysis 44 (2), 1103-1133, 2012
382012
The system can't perform the operation now. Try again later.
Articles 1–20